# SDR SWAA115754

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 79,689 hours, 59,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L0371BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURINGS SCHEDULED OTS CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB IAW MM.
